Jump to content
World's Largest Herpes Support Group
HopefulGirl04

Constant Recurring

Recommended Posts

HopefulGirl04

I was diagnosed with ghsv1 about a year ago. I was immediately put on suppressive medication for 6 months. After those six months, I had 3 individual cases where I had one small blister that bled. My doctor put me back on the suppressive medication. However, the medication (I take valtrex) gives me horrible canker sores on the inside of my mouth. I decided not to take one pill to see if it would speed the process of healing the ulcer, and I woke up the next day with another breakout!!! After one day... does anyone else have problems like this?? My doctor said I may have something wrong with my immune system. I’m in a relationship, too. It’s all so stressful. Any advice or comments would be greatly appreciated!! 

Share this post


Link to post
Share on other sites
Celinaxox

I'm the exact same. I've had ghsv1 for almost a year and it's beyond my control. I get it with my period and I get it at random times too. I feel like I can't live fully when I'm having an ob I was told ghsv1 doesnt act this way i think we may have to focus on building our immune systems, lowering stress and just play the waiting game for a better treatment or cure. But don't stop living in the meantime 

Share this post


Link to post
Share on other sites
Benyamin

Frequent ghsv1 is rare. The only thing that can make you guys sure that you are living with ghsv1 is a pcr test from the lesion. I guess you guys had done a igg test which is not the most accurate test, because it takes couple of month or in some cases even years for a patients body to make antibodies. I know people who had igg negative result for 2 years.

Share this post


Link to post
Share on other sites
Kurdt01

Search the asp2151 (amenalief thread) If you can swing it order the stuff from Japan… A month or two of relief might go along way towards resetting your body…

Share this post


Link to post
Share on other sites
Aries86

Are you taking hormonal birth control by any chance? It aggravates HSV

Share this post


Link to post
Share on other sites
Lulupazoola

If u cannot afford Amenalief, u could try high dose vitamin c.  My immunity has been tested and it is low.  I was having OBs constantly.  Once I had a week of high vitamin c intake behind me, i stopped having BO's.  This is only since 1/5--not a long time, but usually by now i would have had about 15 BO's or so.  

Share this post


Link to post
Share on other sites
bluebell87

@Aries86 do you know anymore on this topic ? just curious as i am on birth control and was looking for some advice, not sure wether to stay on or come off , thought that being on it could regulate my hormones but also read that the pill also increases viral shedding (think my period triggers my obs)thanks :) 

Share this post


Link to post
Share on other sites
Aries86

@bluebell87. I’ve just recently found out. The wake up call came from personal experience. I was on the pill for 3 years and the obs were constant. After I broke up with my ex and stopped taking the pill my life went back to normal. I went on suppressive therapy. Acyclovir twice a day.  For 2 years no obs. Honestly, I completely forgot I even had this thing at times and started dating again.  No tingles, no aches, no nerve sensations...NOTHING. The little creep was sleeping peacefully at the base of my spine in my nerve cells no doubt. Then I decided to go on the depo shot... HUGE MISTAKE. I woke the little fucker up. I had the worst OB, it lasted about a month. Fever, aches and pains, a sore on my vag that hurt like hell. I cried and it was a horrible and painful reminder that I was harbouring this nasty, evil little fucker. I plan on not ever having anymore hormones in my body. I’ve posted a couple of links for you to read. 

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC152159/

https://www.google.co.uk/amp/s/www.news-medical.net/amp/news/2005/04/06/9034.aspx

Share this post


Link to post
Share on other sites
bluebell87

@Aries86 thanks for your reply! what is a depo shot ? i’m from the uk and haven’t heard of this ? is it the implant? when i first got diagnosed i was on my week break from the pill and just stayed off it for a while, then i thought that going back on it would maybe help somehow but after doing some reading i think i’m going to come off it again, esp if there is a chance that it can also increase shedding too! i hope your outbreaks have eased off! it’s horrible having to have these obs every month due to a natural bodily function it seems not fair in comparison to some people that only suffer from one or two a year :weary: been trying to be more healthy in general and take suppliements, i’m a very social person though and drink socially most weekends with friends which also can make me break out ... why should i have to change my lifestyle for this stupid virus ugh i hate this thing! anyways hopefully my body gets a hold on it soon, i haven’t really been taking antivirals as i don’t really like the idea of being on them for long periods of time and i’m scared incase when i come off i outbreak like hell! 

Share this post


Link to post
Share on other sites
Aries86

@bluebell87 Youre  welcome. The depo shot is an injection you get in your bum cheek every 3 months. It’s great because it stops your periods. Not so great for us though. It’s our worst enemy. I still haven’t completely recovered because it takes a while for the injection to leave your system so it’s all a waiting game really. I can feel the little bugger lurking inside me but no open sores . I’m on acyclovir suppressive therapy but even that hasn’t helped much.  Studies show that antivirals are pretty harmless. You can take them for 20+ years. No significant harm has been seen with long term use. Until recently, they’d been a godsend to me. 

Edited by Aries86

Share this post


Link to post
Share on other sites
f*ckedOver

I'm in the same boat.  I have tried suppressive medication and the only thing I noticed were that the sores scabbed over differently, harder crust.  Seems like I had more symptoms even. Makes no sense.  I've had my WBC checked as well as other STDS, inflammation markers, etc....yet the sores that keep coming back.  I now seem to get them on my neck, my face, shoulders, torso, buttocks, thighs, and of course the groin area.  

I don't know how to live a normal life anymore, the symptoms were much better in the first year for me.  I've changed my diet, added supplements, and it's just a shit show of symptoms.  Only hope I have left is the scientists/companies doing research.  How does anyone live a happy life with constant symptoms, knowing that you are part of ~11-15% of the population, which is probably much less when you're in your late 20s/early 30s.   What's the point of living if you constantly suffer?  Sucks ass because 4/5 people seem to have minimal outbreaks if any...

Share this post


Link to post
Share on other sites
blurneworder
3 hours ago, f*ckedOver said:

I'm in the same boat.  I have tried suppressive medication and the only thing I noticed were that the sores scabbed over differently, harder crust.  Seems like I had more symptoms even. Makes no sense.  I've had my WBC checked as well as other STDS, inflammation markers, etc....yet the sores that keep coming back.  I now seem to get them on my neck, my face, shoulders, torso, buttocks, thighs, and of course the groin area.  

I don't know how to live a normal life anymore, the symptoms were much better in the first year for me.  I've changed my diet, added supplements, and it's just a shit show of symptoms.  Only hope I have left is the scientists/companies doing research.  How does anyone live a happy life with constant symptoms, knowing that you are part of ~11-15% of the population, which is probably much less when you're in your late 20s/early 30s.   What's the point of living if you constantly suffer?  Sucks ass because 4/5 people seem to have minimal outbreaks if any...

Do the sores on your neck come on like whiteheads/zits?

Edited by blurneworder

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.